# SDR DALA1021005811

- Difficulty date: September 1, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 27,468 hours, 8,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON VERTICAL SUPPORT ANGLE ABOVE SKATE ANGLE CRACKED.  R & R CRACKED ANGLE IAW SRM 51-10-02.
